MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 RT 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 RT 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74027271
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Swelling (2091)
Date of Event 03/04/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a manipulation under anesthesia due to flexion contracture.It was also reported the patient had fallen down stairs and had swelling and pain.
 
Additional Manufacturer Narrative
Remaining components of the tka involved in this event have been communicated through mdrs 1020279-2017-01145, 1020279-2017-01146 and 1020279-2017-01148.[(b)(4)].
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 7-8 RT 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7069951
Report Number1020279-2017-01147
Device Sequence Number19195193
Product Code JWH
UDI-Device Identifier00885556179710
UDI-Public00885556179710
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2022
Device Catalogue Number74027271
Device Lot Number12GM14465
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer10/30/2017
10/30/2017
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date03/16/2018
05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4) ; (B)(4) ; (B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight76